# SDR SIMA201912126006

- Difficulty date: November 26, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 21,898 hours, 15,925 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH6703A353A
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS295.00 BETWEEN STRINGERS 26 LEFT TO 26 RIGHT IS CORRODED.-C/A-REPAIRED FRAME AT FS295.00 IAW CRJ SRM CH. 53-00-06-201-006.
